An iterative procedure for solving a Cauchy problem for second order elliptic equations

Johansson, Tomas (2004). An iterative procedure for solving a Cauchy problem for second order elliptic equations. Mathematische Nachrichten, 272 (1), pp. 46-54.

Abstract

An iterative method for reconstruction of solutions to second order elliptic equations by Cauchy data given on a part of the boundary, is presented. At each iteration step, a series of mixed well-posed boundary value problems are solved for the elliptic operator and its adjoint. The convergence proof of this method in a weighted L2 space is included. (© 2004 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim)

Publication DOI: https://doi.org/10.1002/mana.200310188
Divisions: Engineering & Applied Sciences > Mathematics
Engineering & Applied Sciences > Systems analytics research institute (SARI)
Uncontrolled Keywords: cauchy problem,ill-posed,iterative method
Full Text Link: http://onlineli ... 310188/abstract
Related URLs:
Published Date: 2004-08
Authors: Johansson, Tomas ( 0000-0001-9066-7922)

Export / Share Citation


Statistics

Additional statistics for this record